# SDR ASAA2017010719249

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 6,120 hours, 2,005 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF FAIL DISPLAYED IN FREQUENCY WINDOW.  ACFT GROUNDED. PERFORMED OPS TEST OF NR 2 HF COMMUNICATION SYSTEM. OPS CHECKED GOOD. PERFORMED SYSTEM TEST OF NR 2 HF COMMUNICATION SYSTEM. OPS TEST GOOD IAW AMM 23-11-00.
